RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 7, Pages 1150–1160 (Mi de9456)  

This article is cited in 2 scientific papers (total in 2 papers)

Partial Differential Equations

On an averaging problem in a partially punctured domain with a boundary condition of mixed type on the boundary of the holes, containing a small parameter

O. A. Oleinik, T. A. Shaposhnikova

Lomonosov Moscow State University

Full text: PDF file (1608 kB)

English version:
Differential Equations, 1995, 31:7, 1086–1098

Bibliographic databases:
UDC: 517.95
Received: 22.02.1995

Citation: O. A. Oleinik, T. A. Shaposhnikova, “On an averaging problem in a partially punctured domain with a boundary condition of mixed type on the boundary of the holes, containing a small parameter”, Differ. Uravn., 31:7 (1995), 1150–1160; Differ. Equ., 31:7 (1995), 1086–1098

Citation in format AMSBIB
\Bibitem{OleSha95}
\by O.~A.~Oleinik, T.~A.~Shaposhnikova
\paper On an averaging problem in a partially punctured domain with a boundary condition of mixed type on the boundary of the holes, containing a small parameter
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 7
\pages 1150--1160
\mathnet{http://mi.mathnet.ru/de9456}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1429770}
\zmath{https://zbmath.org/?q=an:0866.35014}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 7
\pages 1086--1098


Linking options:
  • http://mi.mathnet.ru/eng/de9456
  • http://mi.mathnet.ru/eng/de/v31/i7/p1150

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. N. Zubova, T. A. Shaposhnikova, “Averaging of boundary-value problems for the Laplace operator in perforated domains with a nonlinear boundary condition of the third type on the boundary of cavities”, Journal of Mathematical Sciences, 190:1 (2013), 181–193  mathnet  crossref  mathscinet
    2. W. Jäger, M. Neuss-Radu, T. A. Shaposhnikova, “Homogenization of the diffusion equation with nonlinear flux condition on the interior boundary of a perforated domain – the influence of the scaling on the nonlinearity in the effective sink-source term”, J. Math. Sci. (N. Y.), 179:3 (2011), 446–459  mathnet  crossref  zmath  elib
  • Number of views:
    This page:66
    Full text:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019